MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL EU ENT4.5MMD 22MML WNO DSTL TP; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL EU ENT4.5MMD 22MML WNO DSTL TP; INTRACRANIAL NEUROVASCULAR STENT
Model Number 641CF3509
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, weight, race, and ethnicity were not provided.The initial reporter phone: (b)(6).The initial reporter email address was not available / reported.The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.Lake region medical performed a review of the device history records relative to the manufacturing, inspection, and packaging of the lot 6441600.The history record indicates this product was final inspection tested at lake region medical and was determined to be acceptable.This report is being submitted pursuant to the provisions of 21 cfr, part 4.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The healthcare professional reported that during an endovascular embolization procedure, the 4.5mm x 22mm no distal tip enterprise® vascular reconstruction device (vrd) (enc452200 / 6441600) arrived at the target position and the physician attempt to release it, but the stent could not be opened.The physician retracted the stent and switched to a new stent to complete the procedure.There was no report of any negative patient impact or patient complication.On 29-aug-2022, additional information was received.The information indicated that the target was a 4mm x 8mm unruptured aneurysm.There were no vessel nor aneurysm factors that may have contributed to the reported incomplete expansion.There was no evidence of obstructed blood flow due to the event.The temperature indicator on the inner pouch was checked and found to be within acceptable criteria.The concomitant microcatheter used was a 150cm x 5cm prowler select plus (606s255x / lot# unknown).The information indicated that there had been resistance during advancement of the stent, the stent could not be deployed in the microcatheter.There was no damage observed on the microcatheter.The replacement stent was another 4.5mm x 22mm no distal tip enterprise vascular reconstruction device of the same catalog number (enc452200).There was no clinically significant delay in the procedure as a result of the reported issue.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report the investigational finding of the returned device.[conclusion]: the healthcare professional reported that during an endovascular embolization procedure, the 4.5mm x 22mm no distal tip enterprise® vascular reconstruction device (vrd) (enc452200 / 6441600) arrived at the target position and the physician attempt to release it, but the stent could not be opened.The physician retracted the stent and switched to a new stent to complete the procedure.There was no report of any negative patient impact or patient complication.On 29-aug-2022, additional information was received.The information indicated that the target was a 4mm x 8mm unruptured aneurysm.There were no vessel nor aneurysm factors that may have contributed to the reported incomplete expansion.There was no evidence of obstructed blood flow due to the event.The temperature indicator on the inner pouch was checked and found to be within acceptable criteria.The concomitant microcatheter used was a 150cm x 5cm prowler select plus (606s255x / lot# unknown).The information indicated that there had been resistance during advancement of the stent, the stent could not be deployed in the microcatheter.There was no damage observed on the microcatheter.The replacement stent was another 4.5mm x 22mm no distal tip enterprise vascular reconstruction device of the same catalog number (enc452200).There was no clinically significant delay in the procedure as a result of the reported issue.The complaint device was returned for evaluation and analysis.The investigation finding is documented below.Investigation summary: a non-sterile 4.5mm x 22mm no distal tip enterprise® vascular reconstruction device (vrd) was received contained in the decontamination pouch.Visual inspection was performed.No appearance of damage was observed.All the components were received in good condition.Further inspection was performed under a microscope.Under magnification, the delivery wire was inspected along its entire length.No damages were observed on the delivery wire.The stent component was found still inside the introducer.Functional test was performed.A lab sample prowler select plus microcatheter was flushed using a lab sample syringe.After the microcatheter was flushed, the returned 4.5mm x 22mm no distal tip enterprise® vrd was introduced into the microcatheter and it was advanced.No resistance / friction was felt.The stent component exited out of the distal tip of the microcatheter.Additionally, the deployed stent component was observed in good condition, without any structural damage (i.E., no broken structs, no kinks).The functional test was performed without issues and the deployed stent was found without abnormalities, the customer complaint regarding a stent incomplete expansion could not be confirmed.However, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the analysis.Lake region medical performed a review of the device history records relative to the manufacturing, inspection, and packaging of the lot 6441600.The history record indicates this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product was received in the product analysis lab on 19-sep-2022.The returned product is pending evaluation.A supplemental 3500a report will be submitted once the product investigation has been completed.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
EU ENT4.5MMD 22MML WNO DSTL TP
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN AND SHURTLEFF, INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
michelleann garcia
31 technology dr
irvine, CA 92618
646591-7981
MDR Report Key15364528
Report Number3008114965-2022-00553
Device Sequence Number17761986
Product Code NJE
UDI-Device Identifier10878528009525
UDI-Public10878528009525
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2023
Device Model Number641CF3509
Device Catalogue NumberENC452200
Device Lot Number6441600
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2022
Supplement Date Received by Manufacturer09/19/2022
09/26/2022
Initial Report FDA Received Date09/06/2022
Supplement Report FDA Received Date09/19/2022
09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS 150/5CM
Patient SexUnknown